Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017 (2017), Article ID 3247627, 8 pages
https://doi.org/10.1155/2017/3247627
Research Article

A Stable-Matching-Based User Linking Method with User Preference Order

China State Key Laboratory of Mathematical Engineering and Advanced Computing, Zhengzhou 450002, China

Correspondence should be addressed to Yan Liu

Received 10 December 2016; Revised 18 February 2017; Accepted 1 March 2017; Published 28 March 2017

Academic Editor: Zonghua Zhang

Copyright © 2017 Xuzhong Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xuzhong Wang, Yan Liu, and Yu Nan, “A Stable-Matching-Based User Linking Method with User Preference Order,” Mathematical Problems in Engineering, vol. 2017, Article ID 3247627, 8 pages, 2017. doi:10.1155/2017/3247627